I started my period Oct 16th, got my first depo injection oct 17th. My husband and I had unprotected sex oct 20th. have been spotting off and on every since! My husband and I do not use protection. The last week I have been feeling nauseous and having heart burn that comes and goes. I haven't been on any antibiotics. Is there any way I could be pregnant????
Hello and hope you are fine.
The birth control action of Depo-Provera begins immediately after the first shot if given within the first five days of your menstrual period. Depo shot can cause bleeding side effects as your body is adjusting to Depo Provera. Irregular bleeding/spotting and/or prolonged bleeding are common after receiving depo shot. Heartburn and nausea can be side effects of depo or could be other cases like gastro esophageal reflux, gastritis, food poisoning etc.If you are doubtful about pregnancy it is advisable to consult a gynecologist. I hope it helps.
Best luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.